Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.
With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.
Rub Nurofen Gel gently into the skin of the affected area.
50g
50g Gel
Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.
Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.
This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.
When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.
FOR EXTERNAL USE ONLY. This product is for short term use only. If you symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
Do not use if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, during the last 3 months of pregnancy
See medical advice before use:
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- On children under 12 years of age.
- During pregnancy.
Unless a doctor has told you to, do not use in children under 12 years of age, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are pregnant or are trying to become pregnant
Stop use and see your doctor immediately if you have an allergic reaction.
benzyl alcohol, hyetellose, isopropyl alcohol, purified water, sodium hydroxide
ibuprofen 5% w/w
Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Information sourced from the manufacturer. Always check the manufacturer instructions before using
Contact the pharmacist via Email or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.
Contact the pharmacist via Email pharmacist@galluzzoschemist.com.au or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.